MathSciNet Relay Station
MathSciNet bibliographic data
MR2589760 42C10 (46B10 46C05 46E22)
Han, Deguang; Nashed, M. Zuhair; Sun, Qiyu Sampling expansions in reproducing kernel Hilbert and Banach spaces. Numer. Funct. Anal. Optim. 30 (2009), no. 9-10, 971–987.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement